Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 154, NWS Tulsa, OK

April 7, 2008Osage County, Tulsa County, Washington County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 7, 2008, 9:35 PM CDT for Osage County, Tulsa County, Washington County, Oklahoma. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2008, 9:35 PM CDT (02:35 UTC)
Expired
Apr 7, 2008, 10:10 PM CDT
In force
35 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Osage County, OK, Tulsa County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 45 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 9:40 PM CDTHAIL 0.887 W Skiatook, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 7:28 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 2.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2008-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2008-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 425 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1617 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
425 m²/s²
0-3 km storm-relative helicity
835 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 080235
SVRTSA
OKC113-143-147-080330-
/O.NEW.KTSA.SV.W.0154.080408T0235Z-080408T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
935 PM CDT MON APR 7 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN WASHINGTON COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1030 PM CDT

* AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF SKIATOOK...MOVING
  EAST AT 25 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SPERRY...
  SKIATOOK...TULSA...VERA AND COLLINSVILLE.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3655 9581 3629 9581 3630 9622 3635 9625
TIME...MOT...LOC 0235Z 251DEG 23KT 3634 9613

$$
2 follow-up statements
000 
WWUS54 KTSA 080245
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
945 PM CDT MON APR 7 2008

OKC113-143-147-080330-
/O.CON.KTSA.SV.W.0154.000000T0000Z-080408T0330Z/
WASHINGTON OK-OSAGE OK-TULSA OK-
945 PM CDT MON APR 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHERN TULSA...SOUTHEASTERN OSAGE AND SOUTHERN WASHINGTON
COUNTIES...

AT 942 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR SKIATOOK...MOVING
EAST AT 25 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SKIATOOK...VERA
AND COLLINSVILLE.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3651 9582 3650 9581 3637 9581 3636 9583
      3633 9615 3635 9618 3654 9582
TIME...MOT...LOC 0245Z 251DEG 23KT 3637 9607

$$
000 
WWUS54 KTSA 080310
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1010 PM CDT MON APR 7 2008

OKC113-143-147-080320-
/O.CAN.KTSA.SV.W.0154.000000T0000Z-080408T0330Z/
WASHINGTON OK-OSAGE OK-TULSA OK-
1010 PM CDT MON APR 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR FAR NORTHERN 
TULSA...SOUTHEASTERN OSAGE AND SOUTHERN WASHINGTON COUNTIES IS 
CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT.

LAT...LON 3651 9582 3650 9581 3637 9581 3636 9583
      3633 9615 3635 9618 3654 9582
TIME...MOT...LOC 0310Z 251DEG 23KT 3642 9588

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 7:45 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Apr 7, 7:45 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
745 PM CDT MON APR 7 2008

.DISCUSSION...
JUST SENT AN UPDATE TO INCLUDE SEVERE THUNDERSTORM WATCH 170 AND
ADD SEVERE TO ZONE WORDING. WARM FRONT EXTENDING FROM ABOUT SWO TO
NEAR MKO THIS EVENING. WHAT APPEARS TO BE ELEVATED SUPERCELLS HAVE
DEVELOPED JUST NORTH OF THE WARM FRONT AND HAVE PRODUCED 1.5 IN CH
HAIL IN PAYNE COUNTY. EXPECT ACTIVITY TO INCREASE ALONG AND NORTH
OF THE WARM FRONT OVER THE NEXT COUPLE OF HOURS AS WAA
STRENGTHENS. COULD BE A BRIEF WINDOW OF OPPORTUNITY FOR A SFC
BASED STORM ALONG THE WARM FRONT AND GIVEN THE AMOUNT OF SRH...
THERE REMAINS AT LEAST SMALL TORNADO THREAT TO THE SOUTHWEST OF
TULSA AREA. ELSEWHERE VERY LITTLE IN THE WAY OF SFC BASED
INSTABILITY AVAILABLE AND WILL BE DEALING MAINLY WITH ELEVATED
HAIL PRODUCERS.

HAVE LEFT POP CONFIGURATION AS IS WITH THE HIGHEST CONCENTRATED
NORTH OF THE EXPECTED WARM FRONTAL POSITION LATER TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 423 PM CDT MON APR 7 2008/

DISCUSSION...
SURFACE LOW OVER THE NEW MEXICO/TEXAS BORDER AT THIS TIME WITH
WARM FRONT EXTENDING EAST FROM THE LOW INTO WEST CENTRAL OKLAHOMA
TO SOUTHEAST OKLAHOMA. AS THE LOW MOVES EAST OVERNIGHT...THE WARM
FRONT WILL LIFT NORTH INTO NORTHEAST OKLAHOMA. SEVERE
THUNDERSTORMS CURRENTLY DEVELOPING OVER NORTHWEST TEXAS WILL MOVE
NORTHEAST WITH ADDITIONAL DEVELOPMENT LIKELY OVER WESTERN OKLAHOMA
NEAR THE WARM FRONT OVER THE NEXT FEW HOURS. ALL OF THIS ACTIVITY
WILL SPREAD AND DEVELOP NORTHEAST OVERNIGHT WITH HIGH POPS
WARRANTED IN NORTHEAST OKLAHOMA.

SURFACE BASED INSTABILITY WILL BE LACKING IN OUR FORECAST AREA
BUT ELEVATED INSTABILITY WILL BE MORE THAN SUFFICIENT FOR HAIL.
THE TORNADO THREAT LOOKS VERY MINIMAL THIS FAR EAST DUE TO THE
LACK OF SURFACE BASED INSTABILITY LEADING TO THE STORMS BECOMING
MORE ELEVATED AS THEY MOVE INTO OUR FORECAST AREA.

SHADED THE FORECAST TOWARDS THE FASTER ECMWF WITH THE COLD FRONT
LATE TONIGHT AND TUESDAY. THUNDERSTORM POTENTIAL WILL INCREASE
FURTHER SOUTH ALONG THE FRONT TUESDAY MORNING INTO EARLY AFTERNOON
WITH SEVERE STORMS POSSIBLE AHEAD OF THE FRONT ESPECIALLY BY LATE
MORNING INTO EARLY AFTERNOON.

THE FRONT WILL HANG UP JUST SOUTH OF THE RED RIVER TUESDAY NIGHT
WITH SHOWERS AND THUNDERSTORMS LIKELY TO CONTINUE IN ITS VICINITY.
THE FRONT WILL BEGIN TO LIFT NORTH LATER WEDNESDAY AND WEDNESDAY
NIGHT AS THE NEXT STRONG UPPER LEVEL STORM SYSTEM APPROACHES FROM
THE SOUTHWEST. THIS WILL RESULT IN SHOWERS AND THUNDERSTORMS
SPREADING BACK NORTH ACROSS THE ENTIRE FORECAST AREA. GULF
MOISTURE WILL BE PLENTIFUL AND SOME EXCESSIVE RAINFALL AMOUNTS MAY
BE SEEN WEDNESDAY NIGHT INTO THURSDAY MORNING. AT THIS POINT...IT
APPEARS THE HIGHEST RAINFALL AMOUNTS WILL BE FROM SOUTHEAST
OKLAHOMA INTO NORTHWEST ARKANSAS. A FLASH FLOOD WATCH WILL LIKELY
BE NEEDED WITH LATER FORECAST ISSUANCES.

A BREAK IN THE PRECIPITATION MAY BE SEEN FOR A TIME LATER THURSDAY
MORNING INTO EARLY THURSAY AFTERNOON BEFORE STORMS REDEVELOP ALONG
A DRYLINE/PACIFIC COLD FRONT THAT WILL SWEEP QUICKLY ACROSS THE
AREA. THE ECMWF IS FAIRLY QUICK MOVING THE DRY AIR IN WITH THE
CANADIAN BEING A BIT SLOWER. IF THE SLOWER SOLUTION
VERIFIES...SIGNIFICANT SEVERE WEATHER WILL BE LIKELY THURSDAY
AFTERNOON PERHAPS LINGERING INTO THE EVENING IN THE EASTERN PART
OF THE FORECAST AREA.

ONCE THIS SYSTEM PASSES...DRY WEATHER WILL PREVAIL FOR THE REST OF
THE FORECAST PERIOD ALTHOUGH WRAPAROUND CLOUDINESS MAY PERSIST FOR
A COUPLE DAYS FOLLOWING ITS PASSAGE.

STAYED CLOSE TO GUIDANCE TEMPERATURES OR A BLEND OF THE
GUIDANCE/ECMWF THROUGHOUT THE FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   53  63  45  62 /  80  60  10  60
FSM   59  72  53  69 /  30  70  40  60
MLC   62  68  51  69 /  40  50  30  60
BVO   48  61  42  62 /  90  70   0  50
FYV   56  66  46  65 /  40  80  20  30
BYV   56  66  45  64 /  30  80  30  20
MKO   59  65  48  66 /  60  70  20  60
MIO   52  61  43  64 /  80  90  10  20
F10   61  64  48  65 /  60  60  10  60
HHW   62  72  55  71 /  30  40  70  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...12
LONG TERM....14
Hazardous weather outlook, Apr 7, 7:35 PM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
735 PM CDT MON APR 7 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-

735 PM CDT MON APR 7 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...8 PM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...8 PM.

	AREA AT GREATEST RISK...NORTH OF INTERSTATE 44.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...9 PM.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...9 PM.

DISCUSSION...
A DEEPENING SURFACE LOW WAS LOCATED OVER THE TEXAS PANHANDLE EARLY
THIS EVENING...WITH A WARM FRONT LIFTING NORTH OF INTERSTATE 40. THE
WARM FRONT WILL CONTINUE TO LIFT NORTH THIS EVENING AS THE LOW MOVES
EAST...AND WILL LIKELY BE IN THE VICINITY OF I-44 BY LATE THIS
EVENING. ELEVATED SEVERE THUNDERSTORMS HAVE DEVELOPED JUST WEST OF
AREA OF THIS EVENING. THESE STORMS ARE EXPECTED TO MOVE INTO
PORTIONS OF NORTHEAST OKLAHOMA AFTER 800 PM. SHEAR AND ELEVATED
INSTABILITY WILL BE SUFFICIENT FOR STORMS TO PRODUCE VERY LARGE
HAIL...ESPECIALLY ALONG AND NORTH OF I-44. HOWEVER...THEY ARE
EXPECTED TO BECOME INCREASINGLY ELEVATED DURING THE EVENING AND THUS
ONLY A SMALL TORNADO THREAT EXISTS...MAINLY WEST OF U.S. HIGHWAY 75.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING ACROSS NORTHEAST
OKLAHOMA...AND POSSIBLY INTO THE LATE NIGHT HOURS FARTHER EAST.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS MAY BE ONGOING TUESDAY MORNING.
HOWEVER...IF THERE ARE NOT STORMS AROUND SUNRISE...ADDITIONAL
THUNDERSTORMS MAY FORM ALONG A COLD FRONT THAT WILL MOVE ACROSS
THE AREA LATE TUESDAY MORNING AND TUESDAY AFTERNOON.  ENOUGH
SHEAR AND INSTABILITY WILL BE PRESENT FOR SEVERE THUNDERSTORMS.

AFTER A RELATIVE BREAK IN THE ACTION TUESDAY NIGHT AND WEDNESDAY...
STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE WEDNESDAY
NIGHT AS THE COLD FRONT RETURNS AS A WARM FRONT. HEAVY RAIN
AND FLASH FLOODING WILL ALSO BE A CONCERN WEDNESDAY NIGHT. ANOTHER
ROUND OF SEVERE THUNDERSTORMS IS POSSIBLE THURSDAY AS A DRY LINE
AND COLD FRONT PUSH THROUGH THE AREA.

HIGH PRESSURE WILL BUILD INTO THE AREA BEHIND A COLD FRONT
THURSDAY NIGHT BRINGING TRANQUIL WEATHER TO THE AREA INTO
THE WEEKEND.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD MONITOR THE LATEST FORECAST FOR
POSSIBLE SPOTTER ACTIVATION FROM TUESDAY INTO THURSDAY. PARTICULAR
ATTENTION SHOULD BE PAID TO THE FLASH FLOOD POTENTIAL WEDNESDAY
NIGHT AND THE SEVERE WEATHER POTENTIAL THURSDAY AFTERNOON.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Apr 7, 8:26 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
826 PM CDT MON APR 7 2008

OKZ054-055-080200-
OSAGE OK-WASHINGTON OK-
826 PM CDT MON APR 7 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN WASHINGTON AND NORTHEASTERN OSAGE

AT 826 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTHWEST OF PAWHUSKA...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...PAWHUSKA...BIGHEART AND
HULAH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.

LAT...LON 3699 9584 3657 9643 3663 9653 3702 9614
      3701 9611 3701 9585 3700 9584
TIME...MOT...LOC 0126Z 224DEG 48KT 3666 9641
Local storm report, Apr 7, 8:44 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT MON APR 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     HAIL             OILTON                  36.08N 96.58W
04/07/2008  E1.25 INCH       CREEK              OK   PUBLIC

&&

JDS
Local storm report, Apr 7, 8:58 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
858 PM CDT MON APR 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     HAIL             MANNFORD                36.13N 96.35W
04/07/2008  E0.75 INCH       CREEK              OK   LAW ENFORCEMENT

&&

JDS
Special weather statement, Apr 7, 9:04 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
904 PM CDT MON APR 7 2008

OKZ054-059-080230-
OSAGE OK-PAWNEE OK-
904 PM CDT MON APR 7 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN OSAGE AND EASTERN PAWNEE

AT 904 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTHEAST OF OSAGE...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...OSAGE AND CLEVELAND.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.

LAT...LON 3656 9613 3642 9601 3637 9601 3636 9602
      3619 9641 3630 9653
TIME...MOT...LOC 0204Z 234DEG 25KT 3628 9637
Local storm report, Apr 7, 9:33 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
933 PM CDT MON APR 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     HAIL             3 W TULSA               36.13N 95.98W
04/07/2008  E0.75 INCH       TULSA              OK   PUBLIC

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 7:45 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee90 min
Apr 7, 8:26 PM CDTSpecial Weather StatementTSAOsage34 min
Apr 7, 8:40 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa95 min
Apr 7, 9:04 PM CDTSpecial Weather StatementTSAOsage26 min
Apr 7, 9:55 PM CDTSevere Thunderstorm WarningTSARogers65 min
Apr 7, 10:37 PM CDTSevere Thunderstorm WarningTSAMayes83 min
Apr 7, 11:42 PM CDTSevere Thunderstorm WarningTSADelaware22 min
Apr 8, 12:25 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee110 min
Apr 8, 1:14 AM CDTSevere Thunderstorm WarningTSACreek61 min
Apr 8, 1:25 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee95 min
Apr 8, 1:53 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa67 min
Apr 8, 2:05 AM CDTSevere Thunderstorm WarningTSAOsage, Tulsa70 min
Apr 8, 2:11 AM CDTSevere Thunderstorm WarningTSACreek64 min
Apr 8, 2:23 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee86 min
Apr 8, 2:29 AM CDTTornado WarningTSAOsage, Pawnee, Tulsa46 min
Apr 8, 2:36 AM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner69 min
Apr 8, 2:52 AM CDTTornado WarningTSAOsage, Tulsa23 min
Apr 8, 3:08 AM CDTSevere Thunderstorm WarningTSACreek, Mayes, Rogers, Tulsa, Wagoner82 min
Apr 8, 3:24 AM CDTSevere Thunderstorm WarningTSACherokee81 min
Apr 8, 3:29 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa, Washington76 min
Apr 8, 3:47 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers58 min
Apr 8, 4:20 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Ottawa and 1 more85 min
Apr 8, 4:26 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee37 min
Apr 8, 4:31 AM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner59 min
Apr 8, 4:45 AM CDTSpecial Weather StatementTSACraig45 min
Apr 8, 5:28 AM CDTSevere Thunderstorm WarningTSAWagoner47 min
Apr 8, 5:44 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware61 min
Apr 8, 6:13 AM CDTFlash Flood WarningTSACreek, Tulsa, Wagoner4 hr
Apr 8, 9:58 AM CDTRiver Flood WarningTSACreek3 days
Apr 8, 5:55 PM CDTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more43 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.